# SDR DLM88970361

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- System (JASC): 2420 · AC Generation System
- Part: Control Unit
- Part number: 38005041
- Condition: Malfunctioned
- Location: Ac Bus
- Part time: 4,534 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CRUISE AT FL 330, APU FAULT LIGHT AND APU OIL PRESSURE LIGHT ILLUMINATED AND APU SHUTDOWN AUTOMATICALLY.  REPEAT EVENT.  CHECKED APU FAULTS, NONE.  CHECKED APU OIL, GOOD.  RAN APU, OK FOR SERVICE.  CROSSTIE LOCKOUT ON MCO AND PLA.  REPLACED A/C BUS CONTROL UNIT.  REMOVED MCO AND PLA ON CROSS TIE LOCKOUT.
